DocServer

Higher integrability of the gradient in linear elasticity

Shi, Peter and Wright, Steve (1994) Higher integrability of the gradient in linear elasticity. Math. Ann., 299 (3). pp. 435-448.

Full text not available from this repository.
Item Type: Article
Subjects: UNSPECIFIED
Faculty: UNSPECIFIED
Depositing User: Dr David Allingham
Date Deposited: 28 Sep 2012 12:05
Last Modified: 28 Sep 2012 12:05
URI: https://docserver.carma.newcastle.edu.au/id/eprint/1122

Actions (login required)

View Item